MAUDE Adverse Event Report: VYAIRE MEDICAL OY VITAL SIGNS¿ FETAL SPIRAL ELECTRODE CABLE FOR COROMETRICS¿, RECTANGULAR CONNECTO; CABLE, ELECTRODE

VYAIRE MEDICAL OY VITAL SIGNS¿ FETAL SPIRAL ELECTRODE CABLE FOR COROMETRICS¿, RECTANGULAR CONNECTO; CABLE, ELECTRODE
Model Number CABLE, FETAL SCALP ELECTRODE, RECTANGLE
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the leg attachment pad would not stay connected to the cable.The nurse will push down and pinch it, and it will transmit properly, but when they let go, it creates an artifact, and the fetal heart rate cannot be traced.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.On follow-up, the customer confirmed that the sample was thrown away after patient use.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : product discarded.

Brand Name
VITAL SIGNS¿ FETAL SPIRAL ELECTRODE CABLE FOR COROMETRICS¿, RECTANGULAR CONNECTO
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani
helsinki
FI 
Manufacturer (Section G)
CARLISLE MEDICAL TECHNOLOGIES (DONGGUAN) CO., LTD
no.2 xinhu industrial park,
dengwu village, qiaotou town
dongguan 52353 3
CH   523533
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18509781
Report Number3010838917-2024-00097
Device Sequence Number7588076
Product Code IKD
UDI-Device Identifier10190752178939
UDI-Public(01)10190752178939
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCABLE, FETAL SCALP ELECTRODE, RECTANGLE
Device Catalogue Number1591AAO
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date01/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale
Patient Weight90 KG